# SDR SWAA2022041210903

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Center Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; FORWARD CENTER MLG W/W ACCESS PANEL 193B; HAS 7 EA ELONGATED/ENLARGED FASTENER HOLES. MARKED. / REPAIRED AND APPLIED DECORATIVE FINISH ON EXTERNAL FUSELAGE FWD CENTER MLG W/W ACCESS PANEL 193B 7EA ELONGATED HOLES AS MARKED IAW B737 SRM 51-70-04-2R-9 REV 69; B737 SRM 51-70-04-2R-0 REV 69 AND B737 AMM 51-21-99-300-801 REV 70 A69254; A37286; A33874
